On stability of discrete processes with perturbations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1633-1635
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a20,
author = {T. V. Dovzhik},
title = {On stability of discrete processes with perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1633--1635},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a20/}
}
T. V. Dovzhik. On stability of discrete processes with perturbations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1633-1635. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a20/